Home |  Health Blog |  Articles |  Exercises |  Holistic Store |  Patients |  Free Newsletter! |  Ask a Question
Craig Roberts, Chiropractor, Grass Valley CA
Auto-Search:   
DocRoberts Holistic Health Blog
Tuesday 10/7/2008 Statins Again

A new paper links statin drug use to tendon rupture.  The paper reports on a medical doctor using the statin drug Vytorin who had a "spontaneous tendon rupture" of his biceps.  He had surgery on his biceps and went off Vytorin and got better, he went back on Vytorin and he began to have pain in his other biceps!  He went back off Vytorin and his symptoms resolved.

The author of the study states that statins are know to interfere with the process of tendon repair.  Hopefully one less MD will be prescribing statins after this experience!  Please read my cholesterol paper which discusses safer alternatives that work better than statins to reduce heart disease risk--click here.


   


Top Health Blogger - Wellsphere